# SDR ABXA9701729

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5956034523
- Condition: Cracked
- Location: Bs 996
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FITTING CRACKED AT STA 996 BETWEEN LONGERON 28L AND 27L (AT AFT END OF INTERCOSTAL).  REPLACED FITTING IAW DC-9 SRM 51-30-5.
